Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bulging blue veins on arms, burning feeling, taking bcp. Suggestions?

I would like to ask about my bulging blue veins on arms. They appeared about a year ago and I think they are becoming more and more visible. They expire when my arms are elevated: When they are bulging I often have a feeling of burning. Maybe I lost a little bit of weight but not a lot, I am taking birth control pills. I am very concerned about it and would like to ask if there anything that can help my veins to become less visible?
Thank you for your answer.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
greetings friend, visible veins become more prominent with age and with weight loss, and they are not related to birth control pills or to any underlying medical diagnosis. While they look unappealing, they are usually not anything to worry about and the treatment for them often is not something that he would want to go through because it is painful and often not covered by insurance. Hopefully this is reassuring that this is more a cosmetic than a medical issue. Have a great day.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor